MathSciNet Relay Station
MathSciNet bibliographic data
MR290163 (44 #7348) 47.40
Goldstein, Jerome A. Some counterexamples involving selfadjoint operators. Rocky Mountain J. Math. 2 1972 no. 1, 143–149.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement